# SDR CALA2023030600635

- Difficulty date: March 6, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N37277
- Make and model: Boeing 737-8
- Aircraft serial: 31595
- Aircraft time: 65,040 hours, 22,475 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Missing
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 LAVATORY SERVICE DOOR MISSING. REMOVED AND REPLACED LAV ACCESS DOOR.
